A mathematical model of peristalsis in tubes through a porous medium

T. Hayat, Masood Khan, S. Asghar, A. M. Siddiqui

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

The problem of peristaltic motion in a tube through a porous medium has been investigated. The mathematical model considers a Jeffrey incompressible fluid. The wavelength of the traveling wave is assumed to be large. Analytical expressions for the stream function, axial velocity, and pressure gradient have been obtained. Numerical computations are performed for pressure drop and frictional force per wavelength. The effect of various parameters on the flow is discussed with the help of graphs.

Original languageEnglish (US)
Pages (from-to)55-67
Number of pages13
JournalJournal of Porous Media
Volume9
Issue number1
DOIs
StatePublished - Jul 17 2006

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'A mathematical model of peristalsis in tubes through a porous medium'. Together they form a unique fingerprint.

  • Cite this